# SDR CA980421004

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: J33C32
- Condition: Rough
- Location: Blower
- Part time: 510 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) VIBRATION FROM OIL COOLER BLOWER.  BOTH BEARINGS DRY AND ROUGH RUNNING.  BEARING SEALS BROKEN.
